# SDR AALA951989

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1764B
- Make and model: Doug MD-11
- Aircraft serial: 48554
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 46700011
- Condition: Defective
- Location: B-C Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT NR 86 - EN ROUTE ORD/LHR DURING CRUISE, SPARKS NOTED COMING FROM TOP OF NR 4 COFFEE MAKER IN B-C GALLEY.  AIRCRAFT PROCEEDED LHR AND LANDED WITHOUT INCIDENT.  REPLACED NR 4 COFFEE MAKER IN B-C GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
